Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

136 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Vagnial bleeding after taking morning after pill is it normal

Premium Questions

doctor1 MD

Hello, I took the morning after pill twice in the same week about 2 weeks ago. The condom broke ... with my cycle (about 28-29 days). A week after I took it, I started bleeding - MORE than spotting ...

doctor1 MD

?! Not like my usual period blood type! Is this normal to bleed from the morning after pill?, and for so long ... a condom on the 3rd March and it broke, so I went and took the morning after pill (Levonelle-1) the next ...

doctor1 MD

I find this hard to discuss.......I had to take the morning after pill around the beginning .... Is this normal? Please note I am 37 years old and have only ever taken the morning after pill 4 times in my life ...

doctor1 MD

Hello doctor.. I had taken an morning pill on 17th of February n had got my periods on expected date that was 1st of march..than I have not got my second period that was supposed to come on 1st of April... I took pregnancy test on 8th and it came...

doctor1 MD

had unprotected sex, however he pulled out before coming. 60 hours later i took the morning after pill just to be extra sure. A week after taking the morning after pill i began bleeding and going into day3 ...

Public Forum Discussions

doctor1 MD

got the morning after peel just in case at the pharmacy , and after 4 days I was bleeding , and then I think i was on my period again , it was 7 days like normal .. Does that mean im not pregnant? ...

doctor1 MD

Hi, I took the morning after pill on July 16th. I started bleeding very lightly exactly a week ... yeast infection that has been present for the same period of time(since taking the day after pill)... i ...

doctor1 MD

I had unprotected sex on the morning of January 9th, took the morning after pill the same day. Had bleeding on the 15th that lasted for about 4 or 5 days. It was lighter than my normal period and I didn ...

doctor1 MD

is it normal to have vaginal bleeding after taking the morning after pill? me and my bf didnt ... week after my cycle that we have done this and took the morning after pill 23hrs later as a pre caution ...

doctor1 MD

I had unprotected sex with my boyfriend but I took the morning after pill the morning after. I then bled very little for 2 days which I thought was my period but wasn t as my period started after the two ...

doctor1 MD

after pill the next day just in case to stay safe. I noticed that I had some light bleeding the next couple of days & I got my period the following week, which I read was normal. Two weeks after, I started ...

doctor1 MD

the condom broke and i took the morning after pill like 12 hours later and it said something about have 72 hours to take it. well i got my period a week later for only 3 days and i was suppose to get ...

doctor1 MD

i had unprotected sex last month and i took the morning after pill 8 hours after the incident. 6 days later i experienced bleeding.. much like a normal period that lasted 4 days ...

doctor1 MD

the normal 5 to 6 days. Then I started to bleed again but this time it is heavier. About a week or so prior to my period I took the morning after pill about 20 hours later. Could this be a miscarriage ...

doctor1 MD

later I took morning after pill. 1 week after that I began to bleed for 6 days. 3 weeks passed and I ... after taking the morning after pill ...

Mobile Questions and Answers

doctor1 MD

Most women experience a withdrawal kind of bleeding 3-10 days after morning after pill. That is fairly common.

doctor1 MD

Hi, Thanks for the query. Yes, emergency contraceptive pill can lead to withdrawal bleeding and menstrual irregularity. Possibly your cycles can become regularized from next cycle onwards. Better to avoid repeated usage of emergency pills as that can lead to menstrual irregularities. Take care.